Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

My 13 year old says she just started throwing up after eating. Mind you she lives with her dad and his girlfriend told her it was a UTI and has givin her medication. Concerned cause i'm not there, this doesn't make sense.

Answer Question
 
concernedmom969

Asked by concernedmom969 at 4:52 PM on Jun. 10, 2013 in Teens (13-17)

Level 2 (5 Credits)
Answers (11)
  • A UTI will not cause vomitting unless I suppose the infection has began to spread such as to her kidneys, but then it would require a hostpital visit.

    The girl needs to see a doctor and they should not be medicating a child at home with meds they have laying around.
    tntmom1027

    Answer by tntmom1027 at 4:54 PM on Jun. 10, 2013

  • What meds did she give her?
    feralxat

    Answer by feralxat at 4:59 PM on Jun. 10, 2013

  • is she throwing up ON PURPOSE?
    hibbingmom

    Answer by hibbingmom at 5:00 PM on Jun. 10, 2013

  • A UTI is treated with antibiotics, which need to be prescribed by a doctor. Even if the girlfriend is giving the kid antibiotics left over from something else, it won't be a full course and it may not be the right kind. Insist to the father that he takes the kid to a doctor.
    Ballad

    Answer by Ballad at 5:03 PM on Jun. 10, 2013

  • That doesn't make sense to me either. I'm very prone to bladder infections, UTI's, and kidney infections and I've never once thrown up from it. She should just go to the doctor.
    Hollyhock.

    Answer by Hollyhock. at 5:14 PM on Jun. 10, 2013

  • WTF?! She is medicating your child? With what? If its prescribed to your dd, that's one thing. if its someone else's medications that's a crime.
    QuinnMae

    Answer by QuinnMae at 5:38 PM on Jun. 10, 2013

  • The ONLY person who should be medicating her is a doctor who has examined her and decided on the best thing to give. Vomiting does not = a urinary tract infection. I'd be livid and demanding to know WTF is going on over there. Your daughter needs to know NOT to take a medication that was not prescribed for her. That is freaking dangerous. If she is throwing up on purpose you need to get her treatment for that too.I'd go get her and take her to the doctor.
    2autisticsmom

    Answer by 2autisticsmom at 5:58 PM on Jun. 10, 2013

  • Thank you everyone my mind was thinking all the same thoughts. This mom is on a mission.
    concernedmom969

    Comment by concernedmom969 (original poster) at 6:26 PM on Jun. 10, 2013

  • I think your daughter probably called you to let you know she would rather be home.
    And as far as this twit medicating your daughter, tell her if she gives her any un-prescribed medication again you'll get a restraining order against her.
    PartyGalAnne

    Answer by PartyGalAnne at 6:33 PM on Jun. 10, 2013

  • Hell I'm already livid and it's not even my child. If her father can't keep her safe maybe it's time to re-visit the courts and custody rights.
    2autisticsmom

    Answer by 2autisticsmom at 6:50 PM on Jun. 10, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Teens (13-17)
Afraid of the dark???

Next question overall (Kids' Health)
Veggie coloring?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN